# SDR ZZDA2011600

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N272AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT STRIP ALONG FLOOR ROW 1 IS BROKEN.  REMOVED AND REPLACED FLOOR PROXIMITY LIGHT (PHOTOLUMINESCENT) STRIP IAW B737 AMM 33-51-15 AT ROW 1.
